The n-ball properties in real and complex Banach spaces.
Mathematica Scandinavica, Tome 50 (1982), pp. 100-110
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
n-ball property, Hahn-Banach extension property, Chebyshev subspace, semi L-summand property
@article{MS2_1982__50_166785,
author = {David Yost},
title = {The n-ball properties in real and complex {Banach} spaces.},
journal = {Mathematica Scandinavica},
pages = {100--110},
year = {1982},
volume = {50},
zbl = {0479.46008},
url = {http://geodesic.mathdoc.fr/item/MS2_1982__50_166785/}
}
David Yost. The n-ball properties in real and complex Banach spaces.. Mathematica Scandinavica, Tome 50 (1982), pp. 100-110. http://geodesic.mathdoc.fr/item/MS2_1982__50_166785/